... (vicodin), and came across this website. I've been taking these from Dec 2004 to now on and off. I've had two pregnancies in between and was completely clean throughout both. I started to take these due to an injury at work in 2004. I take up to 3 (7.5mg) pills a day. My husband and I always fight over these pills and what doesn't help is my mom, sister, and brother are all addicted too. My husband has helped me through withdraws before and I'm afraid to ask him for help again. I'm so dreading the withdraws. Does anyone know of how to get through the withdraws a little easier? I have 5 kids at home and no one to help with them. My husband just started a new job and is unable to take off just yet. I am so happy to read that I am not the only one trying to overcome this addiction
I have been fighting an addiction for 11 years after an injury so I can relate. I am clean now but I wish I could tell you it was easy! The withdrawals are really tough. What I did was everyday lowered my dosage over a week period of time. The no sleep and morning were the hardest. I had horrible night sweats and restless legs and horrible stomach pains, all the symptoms, well that was when I tried to quit cold turkey the other times. This last time I lowered the dosage over a week and I go to three to four NA meetings a week, which are free and are great! I learned it isn't just about the withdrawals it is about fixing the mind as well. You sound like a super busy mom, but you need to be a healthy, happy mom! I would ween, go to NA or some other counseling, or do a nightly detox in a facility and get on suboxone if you have the financial means. I don't so I had to do it on my own.
NA will be good for you too since you can get a sponsor who will be available to you 24/7 and has been through addiction. The one positive is your daily dosage isn't that high. I have been on 20 500mgs a day at one point! I think you need some outside support and coming to this site is a good first step! You can do it! I promise it will get easier if you stick with it and truly want a clean life. Your husband sounds supportive but with some other members in your family having an addiction it would probably be better to find outside help. Sorry I am nit a doctor but have been there and is and will be a struggle everyday. It is worth it though! Good luck girl!
Hi, & welcome to this site. There are a lot of qualified people on here to help you thru this process. One thing I pick up on is the way you start by saying you feel so worthless. To me that's an indication you don't feel alot of self worth, & you should. You are a Mom of 5, a wife, & a person. The amount you are taking is not that great, & you have proven to yourself that you can beat this because you did thru 2 pregnancies, right? I think if you feel you have a true addiction the NA suggestion is a place to start for sure. There are substances to get you off, but at your dose, I should think weaning down could possibly an answer for you too. Start by breaking them in half & taking half a dose for 3 to 4 days , & then dropping down another half & so on. By the time you get to 1/2 of a pill you should be well on the way to ridding yourself of taking the vicodin.
I take vicodin for chrontic pain myself, & know how easy it would be to take more than prescribed, but I force myself not to. From what you have said you have a great support system with your husband, & now thru this site. If you ever feel the need to just talk it out or just vent, please feel free to do so. I wish you all the best, & again welcome to the site...
Well today I attended the first NA meeting. And last night was the first night I didn't have to take a pill to sleep. I went yesterday to see my counselor and she immediately sent me to my family doctor who prescribed clonidine and phenergan to help me through the night.
The meeting was alright, but I realized that mostly everyone there is ordered there by the parole department. I do plan on attend another meeting.
Thanks everyone for your support
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking one 500 mg vicodin a day for about 3 weeks now, and I have just not been feeling?
Posted 28 May 2010 • 1 answer
Posted 21 Apr 2011 • 1 answer
Posted 21 Dec 2011 • 2 answers
Posted 19 Jun 2012 • 1 answer
I had just Started NuvaRing the first Sunday after my period. I was feeling so sick from it and had?
Posted 15 Sep 2013 • 2 answers